# SDR 97ZZZX2855

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5414X
- Make and model: Skrsky S76
- Aircraft serial: 760152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 7620902019043
- Condition: Broke
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HINGE BROKE WHILE MECHANIC WAS STANDING ON DOOR.  REPLACED HINGE.
